American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Kai-Man Tsang and Wenguang Zhai. Sign changes of the error term in Weyl's law for Heisenberg manifolds. Trans. Amer. Math. Soc. 364 (2012) 2647-2666.
Abstract, references, and article information   
View Article: PDF

[2] Peter Borwein, Stephen K. K. Choi and Michael Coons. Completely multiplicative functions taking values in ${-1,1}$. Trans. Amer. Math. Soc. 362 (2010) 6279-6291. MR 2678974.
Abstract, references, and article information
View Article: PDF

[3] Alvaro Alvarez-Parrilla. Asymptotic relations among Fourier coefficients of real-analytic Eisenstein series. Trans. Amer. Math. Soc. 352 (2000) 5563-5582. MR 1675233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles E. Chace. Writing integers as sums of products . Trans. Amer. Math. Soc. 345 (1994) 367-379. MR 1257641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wen-Bin Zhang. Chebyshev type estimates for Beurling generalized prime numbers. II . Trans. Amer. Math. Soc. 337 (1993) 651-675. MR 1112550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Helmut Maier. On the M\"obius function . Trans. Amer. Math. Soc. 301 (1987) 649-664. MR 882708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. J. Schoenberg. On asymptotic distributions of arithmetical functions . Trans. Amer. Math. Soc. 39 (1936) 315-330. MR 1501849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. H. Gronwall. Some asymptotic expressions in the theory of numbers . Trans. Amer. Math. Soc. 14 (1913) 113-122. MR 1500940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edmund Landau. \"Uber eine idealtheoretische Funktion . Trans. Amer. Math. Soc. 13 (1912) 1-21. MR 1500901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1